# SDR AALA20060278

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY EXIT LIGHT AFT OF AFT CABIN ENTRY DOORS INOPERATIVE.  RELAMPED RIGHT SIDE EXIT LIGHT AND CHANGED FUSE IN BATTERY CHARGER.  REPAIRED SHORTED WIRE RIGHT SIDE EXIT LIGHT FOR INOPERATIVE EMERGENCY EXIT LIGHT AFT OF AFT CABIN ENTRY DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
